I was set up for a routine Treadmill Stress Test, but when I arrived, the two techs. that were going to administer the test talked me out of it, indicating that I would just be able to sit down on a chair and they would administer an "Adenosine Infusion", and that I might feel "Uncomfortable" during the test, but nothing more.
I was then asked to sign a "Consent for the Adenosine Infusion" but since I had not brought my reading glasses I asked the female Tech. to read it to me. She explained it to me, and assured me that it would pose no problems to me, and again explained that the only thing I would feel was a little bit of uncomfortableness.
The first problem occurred when the male Tech. inserted an IV into the inner portion of my left wrist, when I have strong veins on the top of both hands and in the inner portion of both of my elbows.
At the testing area, that indeed had a Treadmill, they sat me down on a chair, hooked me up with leads throughout my chest, connected to their diagnostic computer, and the male Tech inserted a needle into the IV with the Adenosine infusion, that I later learned had a radioactive amount of heavy metal and poison called "Thallium".
I immediately felt a sharp pain to my chest, got lightheaded, dizzy, felt shortness of breath, and all of these symptoms got increasingly worse over the next minute, to the point that the pain to my chest was so severe, that I felt I was going to pass out. I told them to stop the test, two times, but they did not, and I felt my body go into a total spasm.
After they stopped their testing, I slowly recovered after several minutes, and noted that I was still having chest pain, I was dizzy, I still had shortness of breath, my left shoulder was hurting, the back of my neck was hurting, and I thought I had experienced a Heart Attack. I asked the female Tech if the reading on the large computer screen was accurate, as it showed my B/P at 222/202, and she replied yes. I told her that I did not feel well and that I wanted to see the doctor, but she ignored me.
After completing the computer work, she got up, came over to my left side, and removed the IV, where the inside of my left wrist was swollen by a 1 inch high tissue area at the site of the IV and it was starting to bruise. I advised her that it was burning me at this area, but she just put some cotton on it and covered it up with two large pieces of tape. I asked again to see the doctor and she answered that all of the symptoms I was having were just transient and that I would be okay after I ate something and took my B/P medications.
Although all of the classic symptoms of a heart attach were present after this unusal type of Stress Test, and continued for 4 additional days, the doctor would not examine me, his nurse would not return my calls, and I was left with no medical attention, until I went to see a Cardiologist after I was able to get up from bed, due to the continued severe Side Effects that I was experiencing from this Test.
I have learned since then, that a lethal dose of Thallium can be administered by a malicious technologist, and that significant toxicity and death may occur with even smaller amounts of Thallium.
Few data exist related to recent Thallium intoxication cases in the U.S., so all persons with heart problems should be extremely careful and use caution when they consider using this type of sitting Stress Test, especially when there is no Doctor present, and when it is only being administered by Technologists that you do not know, or do not have any information as to their experience, qualifications, or background. So Be Extremely Careful, and remember, that sometimes these people that are supposed to take care of you, don't.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?